MathSciNet Relay Station
MathSciNet bibliographic data
MR1933509 Expansion
Cai, Yuzhi; Kendall, Wilfrid S. Perfect simulation for correlated Poisson random variables conditioned to be positive. Stat. Comput. 12 (2002), no. 3, 229–243.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement